Journal of the Royal Statistical Society Series C (Applied Statistics) · 1990 · 819 citations · 12 references
Public HealthBiostatisticsEpidemiologic MethodsPsychometricsStatistical ModelingBinary Response ModelsDiscrete Choice ModelsGoodness-of-fit For Categorical ModelsLogistic Regression ApproachesModel Selection For Categorical DataProportional Odds ModelsBinary Logistic RegressionLikelihood Ratio TestingLikelihood Ratio TestsMaximum Likelihood InferenceOrdinal RegressionOrdinal Regression ModelsPartial Proportional Odds ModelsProportional Odds Assumption
Bercedis Peterson, Frank E. Harrell, Jr, Partial Proportional Odds Models for Ordinal Response Variables, Journal of the Royal Statistical Society. Series C (Applied Statistics), Vol. 39, No. 2 (1990), pp. 205-217
12